# SDR DALA2021012800526

- Difficulty date: January 27, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 67,328 hours, 30,895 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 LT SIDE ON DOOR STOP 1, OPEN FASTENER HOLE 3, ON FRAME AND INTERCOSTAL FITTING LAYERS.  CORRECTIVE ACTION: PERFORMED REPAIR PER ER/A 589094-14AD PRI REV 0, PRI REV 1 AND ER/A 589094-14AD REV ORIGINAL.
